# SDR FDEA2019062421401

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 73,583 hours, 18,223 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 4C9188
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APPROX. 1 HOUR INTO FLIGHT LEVEL 1 HYD EIU 3 OFF  ALERT.  HYD QTY 3.2.  HYD QTY CONTINUED TO DECREASE  TO 2.5 LEVEL 1 HYD 3 OFF.  QTY THEN HELD SEADY AT  2.5.   AT SLAT EXNTENSION, QTY IMMEDIATLY DROPPED  AND RECIEVED LEVEL 2 HYD FAIL ALERT.  QTY WENT TO  NEAR 0.   REMOVED AND REPLACED THE CHECK VALVE THAT WAS  LEAKING ON THE UPPER HYD TRIM VALVE  PER M/M 27-43-41-4-0. PERFORMED LEAK CHECK ON VALVE AND ALL SYSTEM ARE GOOD.  THE ORING WAS FOUND TO BE SPLIT ON OLD CHECK VALVE.
